# SDR MWEA020763

- Difficulty date: December 27, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911408125
- Condition: Dented
- Location: Sta 238-245
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS SEVERAL DENTS STATION 238-245 BELOW LONGERON 6 LEFT.  --  REMOVED DAMAGED SKIN, FABRICATED AND INSTALLED NEW REPAIR SKIN.
